Advertisement

On a general localization theorem and some applications in the theory of rational approximation

  • V. A. Popov
  • J. Szabados
Article

Keywords

General Localization Rational Approximation Localization Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Freud, Über die Approximation reeller Funktionen durch rationale gebrochene Funktionen,Acta Math. Acad. Sci. Hung.,17 (1966), pp. 313–324.Google Scholar
  2. [2]
    G. Freud-J. Szabados, Rational approximation tox α,Acta Math. Acad. Sci. Hung.,18 (1967), pp. 393–399.Google Scholar
  3. [3]
    J. Szabados, Generalization of two theorems of G. Freud concerning the rational approximation,Studia Sci. Math. Hung.,2 (1967), pp. 73–80.Google Scholar
  4. [4]
    V. A. Popov, On rational approximation of functions in the classV r,Acta Math. Acad. Sci. Hung.,25 (1974), pp. 61–65.Google Scholar
  5. [5]
    A. P. Bulanov, Rational approximation of convex functions with given modulus of continuity (Russian),Mat. Sbornik,84 (126):3 (1971), pp. 476–494.Google Scholar
  6. [6]
    A. A. Gončar, On the degree of rational approximation of continuous functions with characteristic singularity (Russian),Mat. Sbornik,73 (115) (1967), pp. 630–638.Google Scholar
  7. [7]
    D. J. Newman, Rational approximation to ⋎x⋎,Michigan Mat. Journal,11 (1964), pp. 11–14.Google Scholar
  8. [8]
    A. A. Gončar, Estimates for the growth of rational functions and some applications (Russian),Mat. Sbornik,72 (114):3 (1967), pp. 489–503.Google Scholar
  9. [9]
    J. Szabados, Rational approximation of analytic functions with finite number of singularities on the real axis,Acta Math. Acad. Sci. Hung.,20 (1969), pp. 159–167.Google Scholar
  10. [10]
    P. Szüsz-P. Turán, On the constructive theory of functions III,Studia Sci. Math. Hung.,1 (1966), pp. 315–322.Google Scholar

Copyright information

© Akadémiai Kiadó 1974

Authors and Affiliations

  • V. A. Popov
    • 1
  • J. Szabados
    • 2
  1. 1.Mathematical Institute of the Bulgarian Academy of SciencesSofiaBulgaria
  2. 2.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations